RATE
Can prednisone cause weight gain?


Community Answers

  1. Brooke Abbott moderator says:

    Hi Jb68!

    Yes it can. But it doesn’t always. I never gained weight while on Prednisone. Ever! Almost everyone I’ve known has either gained weight or had the infamous, moon face.

    Again, everyone reacts differently to treatment.

    -Brooke
    (crohnsdisease.com Team Member)

  2. SusanHU moderator says:

    Thank you for your question @jb68 and thank you for the answer @grmike5! We actually have a couple of articles about prednisone as well that you might find helpful. It’s something that many of our community members have been on and understand!

    https://crohnsdisease.com/treatment/medications/corticosteroids/prednisone-and-methylprednisolone/

    https://crohnsdisease.com/living/prednisone-the-tie-that-binds/

    https://crohnsdisease.com/living/prednisone-explanation/

    https://crohnsdisease.com/living/the-prednisone-made-me-do-it/

    Please keep us posted!

    – Susan (CrohnsDisease.com Team Member)

  3. grmike5 says:

    Yes, between fluid retention and increase in appetite.

Share Your Answer

advertisement
SubscribeJoin 11,000 subscribers to our weekly newsletter.

Your username will be visible to others.


Reader favorites